An approach of Banach algebra in fuzzy metric spaces with an application

Saif Ur Rehman, Arjamand Bano, Hassen Aydi, Choonkil Park

Research output: Contribution to journalArticlepeer-review

Abstract

The purpose of this paper is to present a new concept of a Banach algebra in a fuzzy metric space (FM-space). We define an open ball, an open set and prove that every open ball in an FM-space over a Banach algebra A is an open set. We present some more topological properties and a Hausdorff metric on FM-spaces over A. Moreover, we state and prove a fuzzy Banach contraction theorem on FM-spaces over a Banach algebra A. Furthermore, we present an application of an integral equation and will prove a result dealing with the integral operators in FM-spaces over a Banach algebra.
Original languageEnglish
Pages (from-to)9493-9507
Number of pages15
JournalAIMS Mathematics
Volume7
Issue number5
DOIs
Publication statusPublished - 1 Jan 2022

Keywords

  • Banach algebra A
  • Fixed point
  • Fuzzy metric space over A
  • Integral equation

Fingerprint

Dive into the research topics of 'An approach of Banach algebra in fuzzy metric spaces with an application'. Together they form a unique fingerprint.

Cite this